# SDR CA070202016

- Difficulty date: February 2, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 34 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCE4N3
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 509215873
- Condition: Damaged
- Location: Rt Engine
- Part time: 166 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS NOTICED FUEL (STREAMING) FROM THE RT NACELLE TOP COVER SHORTLY AFTER TAKEOFF. THE AIRCRAFT RETURNED TO BASE WITHOUT INCIDENT. THIS HAPPENED (3) TIMES BEFORE THE PROBLEM WAS CORRECTED. 1ST NOTICE, AFT 86.9 HRS. MAINTENANCE ATTRIBUTED THE EXCESS FUEL FOUND UNDER THE NACELLE COVER TO A PROBABLE FAULTY FUEL VENT CHECK VALVE ATTACHED TO THE FUEL FILLER NECK IN THIS AREA. THIS AREA OF THE AIRCRAFT WAS REINSPECTED DURING SCHEDULED MAINTENANCE AND MINIMAL FUEL WAS NOTICED.  2ND NOTICE - AFT 157.6 HRS. MAINTENANCE CHECKED THE AREA, PLUGGED THE VENT LINES AND FILLED THE FUEL CELL COMPLETELY. NO FAULTS WERE NOTED, SO ANOTHER CHECK VALVE WAS INSTALLED. 3RD NOTICE -- AFT 165.9 HRS. MAINTENANCE REMOVED THE RT NA
